# SDR HALA20250813246

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 19,688 hours, 4,311 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV - AVIONICS DOOR OPEN IN FLIGHT MESSAGE A/C NOT PRESSURIZING NORMALLY. PERFORMED VISUAL INSPECTION OF AVIONICS DOOR. PERFORMED PRESSURIZATION TEST FOR AIR LEAKS PER AMM 05-53-00. NO DEFECTS NOTED. OK TO CONTINUE.
